# SDR CALA9801206

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 960-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR PANEL CORRODED AND PUNCTURED AT STA 960-965, BL 0 TO RBL 21.5.  A NEW FLOOR PANEL WAS FABRICATED AND INSTALLED IAW SRM 51-70-1 AND 53-05, PAGE 122B.
